Home Support ISMP Newsletters Webinars Report Errors Educational Store Consulting FAQ Tools About Us Contact Us
ISMP Facebook

The following are excerpts from the newsletter

July 3, 1996

  • Safety Briefs
    • Dilaudid -5 is the name of a liquid narcotic product
    • System failure -- Norvasc confused with Navane
    • Purdue Pharma notifies users of problem with conversion calculators
    • Manufacturing mishap
    • DEA proposes Schedule I status for Rohypnol
    • Goodbye RN Diploma Programs?
    • Spontaneous Combustion caused by powder free latex examination glove

July 17, 1996

  • Hepatitis B outbreak related to multiple dose heparin vials should serve as a wake up call
  • Merck's new U.D. packages difficult to tell apart
  • Fluoroquinolone ADRs
  • Fatal hepatic necrosis with ciprofloxacin Quinolone Induced Tendon Rupture and Tendinitis
  • Safety tips for weight based heparin protocols
  • Safety Briefs
    • Hospital knew to remove KCL stock 2 months before fatal accident
    • Oral syringe used for cyclosporin liquid inadequate for measuring small doses in children
    • Observations on direct to consumer pharmaceutical advertising
    • Manufacturer resolves package label problem for amphotericin B lipid complex

July 31, 1996

subscribe now

Acute Care Main Page
Current Issue
Past Issues
Highlighted articles
Action Agendas - Free CEs
Special Error Alerts
Newsletter Editions
Acute Care
Long Term Care
ISMP 17th Annual Cheers Awards
Home | Contact UsEmployment  | Legal Notices | Privacy Policy | Help Support ISMP
Med-ERRS Med-ERRS | MSOMedication Safety Officers Society | Consumer Medication SafetyFor consumers
 ISMP Canada ISMP Canada | ISMP Spain ISMP Spain | ISMP Brasil ISMP Brasil | International Group | Pennsylvania Patient Safety Authority

200 Lakeside Drive, Suite 200, Horsham, PA 19044, Phone: (215) 947-7797,  Fax: (215) 914-1492
© 2015 Institute for Safe Medication Practices. All rights reserved